# SDR YENA2022030400113

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 40,620 hours, 26,514 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Strut
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT # 6182, RIC-BOS (AIR TURN BACK TO RIC). LG WOW FAIL EICAS APPEARED AFTER AFTER LANDING GEAR SELECTED UP DISAPPEARED AFTER LANDING GEAR SELECTED DOWN. QRH COMPLIED WITH; PERFORM NLG STRUT SERVICING AS PER AMM 12-12-09-600-801A NO FURTHER DEFECT NOTED.NO PRESENT FAULTS ON EICAS INTERROGATED CMC NOTED FAULTS 'NLG WOFW 1&2' & 'SENSOR TARGET DISAGREE' . INSPECTED TARGETS / SENSORS ON NLG WITH NO DEFECT NOTED. ACCOMPLISHED FULL NLG STRUT RE-SERVICE PER AMM 12-12-09-600-801A  ALL CHECKED GOOD OK TO CONTINUE IN SVC
